# SDR ASAA2020091103162

- Difficulty date: September 10, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 17,302 hours, 5,491 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7530 · Compressor Bleed Control
- Part: Guide
- Part number: 3400796040
- Condition: Debonded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO MAINT MESSAGES ON NR 2 ENG RECENT FAULTS.  75-10452 AND 75-20452 THE VBV POSITION SIGNALS DISAGREE.  GROUNDED - YES.  PERFORMED FIM TROUBLESHOOTING, REF B737-900 FIM 75-32 TASK 803.  FOUND TWO VBV RING GUIDE PADS DISBONDED AT 6 O`CLOCK AND 7 O`CLOCK POSITION ON NR 2 ENG.  PERFORMED ACTUATORS TEST.  OPS CHECK GOOD, NO FAULTS NOTED.
